# SDR Y2PA96047

- Difficulty date: July 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N823AA
- Make and model: Amd FALCOND
- Aircraft serial: 228
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Out Of Adjust
- Location: Cabin Door
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ELP - ABOUT 1 MINUTE AFTER TAKEOFF FROM ELP, THE CABIN DOOR WARNING LIGHT ILLUMINATED (FLICKERED ON AND OFF).  AIRCRAFT RETURNED TO ELP AND MADE AN UNSCHEDULED LANDING.  NO EMERGENCY PROCEDURES REQUIRED.  FOUND AFT FUSELAGE COMPARTMENT DOOR CLOSED/LATCHED SWITCH OUT OF RIGG.  ADJUSTED DOOR CLOSED/LATCHED SWITCH ON FUSELAGE AFT COMPARTMENT DOOR IAW FALCON MM 52-31-1.  OPERATION OF DOOR WARNING SYSTEM ON GROUND CHECKS GOOD.  (M)
